본문 바로가기
KERD
논문KCI 등재

The Sequences of Horadam, Williams and Philippou as Generalized Lucas Sequences

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Horadam extended the Lucas recursive sequences of order 2 in a series of influential papers. Williams further generalized some of the Lucas properties for order 3, and Williams and Philippou separately developed analogous results for the arbitrary order case. This paper inter-relates and generalizes some of the major results of these authors in so far as they are clearly analogous to some well-known second order cases.

Abstract

Horadam extended the Lucas recursive sequences of order 2 in a series of influential papers. Williams further generalized some of the Lucas properties for order 3, and Williams and Philippou separately developed analogous results for the arbitrary order case. This paper inter-relates and generalizes some of the major results of these authors in so far as they are clearly analogous to some well-known second order cases.

참고문헌 (31)

  1. Barakat, Richard, "The Matrix Operator e X and the Lucas Polynomials", Journal of Mathematics and Physics, 43, pp.332~335 (1964)
  2. Bell, E.T, "Notes on Recurring Series of the Third Order", Tôhoku Mathematical Journal, 24, pp.168~184 (1924)
  3. Bell, E.T., "A Revision of the Algebra of Lucas Functions", Annals of Mathematics, 2(36), pp.733~742 (1935)
  4. Carlitz, L., "Some Arithmetic Sums connected with the Greatest Integer Function", Mathematica Scandinavica, 8, pp.59~64 (1960)
  5. Carmichael, R.D., "The Theory of Numbers" (1914), Wiley
  6. Carmichael, R.D., "Diophantine analysis" (1915), Wiley
  7. Carmichael, Robert, D., "Mathematical Tables and Formulas" (1931), Ginn
  8. Dafnis, Spiros D., "Restricted Occupancy of s Kinds of Cells and Generalized Pascal Triangles", The Fibonacci Quarterly, 45, pp.347~356 (2007)
  9. Dickson, L.E, "History of the Theory of Numbers. Volume I" (1952), Chelsea
  10. Duparc, H.J.A, "Periodicity Properties of Recurring Sequences, I", Indagationes Mathematicae, 16, pp.331~342 (1954)
  11. Duparc, H.J.A, "Periodicity Properties of Recurring Sequences, II", Indagationes Mathematicae, 16, pp.473~485 (1954)
  12. Gootherts, G.W, "A Lucas Algebra constructed from Fibonacci Sequences, Part I: Fundamentals and Polynomial Interpretations", The Fibonacci Quarterly, 6, pp.35~43 (1968)
  13. Hall, M, "Divisibility Sequences of Third Order", American Journal of Mathematics, 58, pp.577~584 (1936)
  14. Hall, M, "An Isomorphism between Linear Recurring Sequences and Algebraic Rings", Transactions of the American Mathematical Society, 44, pp.196~218 (1938)
  15. Horadam, A.F, "Basic Properties of a Certain Generalized Sequence of Numbers", The Fibonacci Quarterly, 3, pp.161~176 (1965)
  16. Hunter, J, "Number Theory", pp.22~23 (1964), Oliver and Boyd
  17. Jarden, Dov, "Recurring Sequences", Riveon Lematematika, pp.107~ (1966)
  18. Lucas, Edouard, "Théorie des fonctions numériques simplement périodiques", American Journal of Mathematics, 1, pp.184~240 (1878)
  19. Lucas, Edouard, "Théorie des nombres" (1891), Gauthier Villars
  20. Macmahon, Percy A, "Combinatory Analysis. Volume I" (1915), Cambridge University Press
  21. Philippou, Andreas N, "A Note on the Fibonacci Sequence of Order K and the Multinomial Coefficients", The Fibonacci Quarterly, 21, pp.82~86 (1983)
  22. Philippou, A.N., "Waiting for the Kth Consecutive Success and the Fibonacci Sequence of Order K", The Fibonacci Quarterly, 20, pp.28~32 (1982)
  23. Selmer, Ernst, "recurrence Relations over Finite Fields", pp.1966
  24. Shannon, A.G, "Iterative Formulas associated with Third Order Recurrence Relations", S.I.A.M. Journal on Applied Mathematics, 23, pp.364~368 (1972)
  25. van der Poorten, "A Note on Recurrence Sequences", Journal and Proceedings of the Royal Society of New South Wales, 106, pp.115~117 (1972)
  26. Ward, Morgan, "The Characteristic Number of a Sequence of Integers satisfying a Linear Recurrence Relation", Transactions of the American Mathematical Society, 33, pp.153~165 (1931)
  27. Ward, Morgan, "The Arithmetical Theory of Linear Recurring Series", Transactions of the American Mathematical Society, 35, pp.600~628 (1933)
  28. Ward, Morgan, "Divisibility Sequences", Bulletin of the American Mathematical Society, 42, pp.843~845 (1936)
  29. Williams, H.C, "A Generalization of the Lucas Functions", 박사, pp.1969
  30. Williams, H.C, "On a Generalization of the Lucas Functions", Acta Arithmetica, 20, pp.33~51 (1972)
  31. Williams, H.C, "Fibonacci Numbers obtained from Pascal’s Triangle with Generalizations", The Fibonacci Quarterly, 10, pp.405~412 (1972)

관련 논문AI추천

이 간행물의 다른 논문 (14건)